Skip to Content

Ocuflox - can this drug cause pain in eye and very bad head pain?

Question is Closed
Report Favorite

Answers (1)

Anonymous

17 May 2012

Hello fresco85. To answer as to the eyes, yes. Head pain I ( a guess on my part, I am not a doctor) would say most likely yes, as a result of the discomfort in the eyes. You could ask your pharmacist to conform or get her/his opinion. Regards, pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Real bad headache in back of my head?

My ex boyfriend put my head into a block wall.bout year agoi just real tried it even mess with eyes and my hands my legs feel fun also I get tried ...

2 answers 31 May 2013

Multiple Sclerosis - I think I might have MS?

Over the past year and a half i have expereinced the weirdest things. Knee pain, shoulder pain, lower back pain. Bad pain and I never had a specific ...

2 answers 24 Sep 2013

Can't stop looking upwards?

For about a month, i've been having these "fits" where I cannot move my eyes downward. It's like my eyes are stuck looking up! My ...

1 answer 25 Apr 2015

Why does my head hurts when I shake it?

My head hurts when i shake it, or when i am trying to bend and take something that is on the ground. It hurts all the time, though, but just a bit, ...

0 answers 1 Nov 2015

I eye gouged my brother, will it cause damage?

I gotwith into a fist fight with my brother. We are both adults. He had me in head lock, I instinctively went for his eyes. I think I dug my finger ...

0 answers 15 Apr 2016